Aa
Aa
A
A
A
Close
Avatar universal

I am worried about problems

I have recently had a case of shingles and am now also experiencing blood blisters in my mouth and unexplained bruising on my limbs and body. During the bout of shingles I took a lot of asprin would this cause any effects.
3 Responses
Sort by: Helpful Oldest Newest
Avatar universal
aspirin is a blood thinner so it could cause bruising.  Did you take a lot?  A lot of anti-inflammatory medications are blood thinners as well such as Aleve (naproxen) and Ibuprofen.


Hope this helps.

SB
Helpful - 0
Avatar universal
I don't know if there is a correlation with aspirin and blood blisters in your mouth though.  You might want to check with your doctor.  Are they still there?  Do they hurt?
Helpful - 0
Avatar universal
I did take a lot of asprin over a 10 day period way more then the recommended dose to assist with the pain of shingles. In is now over a week and I have a constant blood nose as well.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.